# SDR HALA2022092700295

- Difficulty date: September 24, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 36,130 hours, 5,764 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 393 - ATB - THS WHEEL MOVES ERRATICALLY AND FAST WHEN AUTOPILOT IS ON. WHEN AUTOPILOT IS OFF, TRIM FEELS NORMAL. CORRECTIVE ACTION: "FCPC 1 (2EC1) PITCH TRIM ACT (1CS) OVERRIDE SWITCH" FAULT ON PFR. T/S. REMOVED AND REPLACED PITCH TRIM ACTUATOR. OPS CHECKED. (7273861)
